# SDR CALA2025072907053

- Difficulty date: July 26, 2025
- Submitted: July 29, 2025
- Operation: Air carrier
- Aircraft: N33292
- Make and model: Boeing 737824
- Aircraft serial: 33455
- Aircraft time: 61,200 hours, 22,496 cycles
- System (JASC): 3100 · Indicating/Recording System
- Part: Warning Message
- Condition: Multiple Fail
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, G, S
- Precautionary procedure: A, D

## Discrepancy

AFTER T/O CA SIDE SPD LI M FLAG ILLUM. LOSS OF ST ALL SPD TAPE. LOST CA FD PITCH. INT SHAKER INFO FROM FLIGHT CREW: AFTER T/O CA SPD LIM FLAG APPEARED. LOST STALL SPEED TAPE. INTERMITTENT LOSS OF CA FD PITCH INDICATOR. INTERMITTENT STICK SHAKER ABOVE 18,000. SPD LIM FLAG GONE AFTER TOUCHDOWN ACCOMPLISHED DFCS BITE PER FIM 22-11 TASK 801 CH A MSG 22-11397 ACCOMPLISHED LRU REPLACEMENT TEST , PASSES. CH B MSG 22-11323 AND 22-11006 ACCOMPLISHED LRU REPLACEMENT TESTS , PASSES. ACCOMPLISHED SMYD 1 BITE TEST PER FIM 27-32 TASK 801,  MSG 27-31004 NOT LATCHED, ACCOMPLISHED FIM TASK 27-32 TASK 809, NO CURRENT FAULTS  INTERMITTENT, AOA MOVES FREELY.  MSG 27-31026 , INT FAULT, ACMPL FIM TASK 27-32 TASK 838 NO CURRENT FAULTS. ACCOMPLISHED FIM 27-32 TASK 831, NO EXISTING FAULTS ON SMYD, ACCOMPLISHED DEU SELF.
